# SDR SWIA202402013106

- Difficulty date: January 6, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 38,053 hours, 38,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111747
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL9.00 BETWEEN FS. 409.00 +48 - 409.00 +128  HAS MULITPLE AREAS OF SURFACE CORROSION ON INBOARD FLOORBOARD LANDING.   (C-CHECK RO 2/12/2024)   REMOVED AND REPLACED FLOOR BEAM RBL9.00 BETWEEN FS. 409.00 +48 - 409.00 +128 IN REF TO SRM 51-42-34, 51-42-21, AND 51-42-11. COMPLETED TASK CARD 51-900-1003-SKY. COMPLETED M-337.
